# SDR 2008UALA03951

- Difficulty date: July 24, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 35,314 hours, 9,959 cycles
- Engine: Pwa PW4056
- Engine time: 34,057 hours, 9,562 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW4056
- Part serial: 727788
- Condition: Bird Ingestion
- Location: Nr 1
- Part time: 34,057 hours, 9,562 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE VIBRATION/POSSIBLE BIRD STRIKE.  RTFL.   ENGINE NOT SHUT DOWN.  AFTER RTF, BIRD STRIKE CONFIRMED.  MM FOUND 2 DAMAGED FAN BLADES.  REPLACED DAMAGED BLADES AND OPPOSITE BLADES.  HP COMPRESSOR BORESCOPE OK.  AIRCRAFT RETURNED TO SERVICE.
